# SDR F3LA2023042800041

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 06845
- Aircraft time: 24,565 hours, 10,468 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164906332
- Condition: Faulted
- Location: E/E Bay
- Part time: 24,565 hours, 10,468 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT & LOUD VIBRATION/NOISE.  PERFORMED TSM 05-50-00-810-831 AND IDENTIFIED THE EXTRACT FAN AS SOURCE OF ODOR AND PLACED ON MEL 21-26-02A CN DUE DATE PER MCC AB 434922 PLACARD INSTALLED MX ACTIONS C/W.
